Mathematica Moravica, Vol. 5 (2001)


Árpad Száz
An Altman Type Generalization of the Brézis-Browder Ordering Principle
Mathematica Moravica, Vol. 5 (2001), 1–6.
Download PDF file: (219kB)

Stojan Bogdanović, Miroslav Ćirić, Aleksandar Stamenković
Primitive Idempotents in Semigroups
Mathematica Moravica, Vol. 5 (2001), 7–18.
Download PDF file: (519kB)

Filiz Dik
Tauberian Theorems for Convergence and Subsequential Convergence with Moderately Oscillatory Behavior
Mathematica Moravica, Vol. 5 (2001), 19–56.
Download PDF file: (1145kB)

Mehmet Dik
Tauberian Theorems for Sequences with Moderately Oscillatory Control Modulo
Mathematica Moravica, Vol. 5 (2001), 57–94.
Download PDF file: (1133kB)

Daniela Marian
Roughly d-Convex Functions on Undirected Tree Networks
Mathematica Moravica, Vol. 5 (2001), 95–101.
Download PDF file: (247kB)

Adrian Petruşel, I.A. Rus
Dynamics on (Pcp(X), Hd) Generated by a Finite Family of Multi-valued Operators on (X, d)
Mathematica Moravica, Vol. 5 (2001), 103–110.
Download PDF file: (252kB)

Milan R. Tasković
Fixed Points and Apices on Arbitrary Sets
Mathematica Moravica, Vol. 5 (2001), 111–118.
Download PDF file: (279kB)

Nicolae Todor
On Monotone Polynomial Interpolation
Mathematica Moravica, Vol. 5 (2001), 119–128.
Download PDF file: (243kB)

Janez Ušan
Description of Super Associative Algebras With n-Quasigroup Operations
Mathematica Moravica, Vol. 5 (2001), 129–157.
Download PDF file: (1014kB)

Janez Ušan
A Comment on (n, m)–Groups for n≥3m
Mathematica Moravica, Vol. 5 (2001), 159–162.
Download PDF file: (130kB)

Janez Ušan, Mališa Žižović
On a Family of (n+1)–ary Equivalence Relations
Mathematica Moravica, Vol. 5 (2001), 163–167.
Download PDF file: (132kB)


©2001 Mathematica Moravica